# SDR ASAA2021062335384

- Difficulty date: June 23, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 39,004 hours, 13,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: 143A9485Y35
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 5001 BLKHD SUPPORT HAS CORROSION. GROUNDED - YES. REMOVED & REPLACED FWD PIT 5001 BLKHD SUPPORT IAW B737-800 SRM 51-40-02-0G-0.
